Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A finiteness result for associated primes of local cohomology modules


Authors: M. P. Brodmann and A. Lashgari Faghani
Journal: Proc. Amer. Math. Soc. 128 (2000), 2851-2853
MSC (2000): Primary 13D45; Secondary 13E99
Published electronically: April 28, 2000
MathSciNet review: 1664309
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that the first non-finitely generated local cohomology module $H^i_\mathfrak{a} (M)$ of a finitely generated module $M$ over a noetherian ring $R$ with respect to an ideal $\mathfrak{a}\subseteq R$ has only finitely many associated primes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13E99

Retrieve articles in all journals with MSC (2000): 13D45, 13E99


Additional Information

M. P. Brodmann
Affiliation: Mathematical Institute, University of Zurich, Zurich, Switzerland
Email: brodmann@math.unizh.ch

A. Lashgari Faghani
Affiliation: Mathematical Institute, University of Zurich, Zurich, Switzerland
Email: lashagari@math.unizh.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05328-4
PII: S 0002-9939(00)05328-4
Keywords: Local cohomology, associated primes
Received by editor(s): September 8, 1998
Received by editor(s) in revised form: November 9, 1998
Published electronically: April 28, 2000
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society